MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SPINE TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENTS

STRYKER INSTRUMENTS-KALAMAZOO SPINE TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENTS
Model Number 6002-005-000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing conducted at the user facility the post was found to be loose, which could cause inaccuracy.No patient involvement or procedural delays were reported with the event.
 
Additional Manufacturer Narrative
Product not available.
 
Event or Problem Description

Brand Name
SPINE TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENTS
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6348628
Report Number0001811755-2017-00659
Device Sequence Number578784
Product Code HAW
UDI-Device Identifier04546540350176
UDI-Public(01)04546540350176
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K012380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6002-005-000
Device Catalogue Number6002-005-000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2017
Supplement Date Received by Manufacturer01/26/2017
Initial Report FDA Received Date02/22/2017
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1